Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Silva, Pedro V.
2008.
Rational subsets of partially reversible monoids.
Theoretical Computer Science,
Vol. 409,
Issue. 3,
p.
537.
CASSAIGNE, JULIEN
and
SILVA, PEDRO V.
2009.
INFINITE WORDS AND CONFLUENT REWRITING SYSTEMS: ENDOMORPHISM EXTENSIONS.
International Journal of Algebra and Computation,
Vol. 19,
Issue. 04,
p.
443.
SILVA, PEDRO V.
2011.
FINITE IDEMPOTENT INVERSE MONOID PRESENTATIONS.
International Journal of Algebra and Computation,
Vol. 21,
Issue. 07,
p.
1111.
Silva, Pedro V.
2012.
Descriptional Complexity of Formal Systems.
Vol. 7386,
Issue. ,
p.
50.